# SDR O2GA2015080550901

- Difficulty date: July 26, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N509UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 8,553 hours, 6,070 cycles
- Engine: Pwc PW545B
- Engine time: 8,317 hours, 5,885 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 31J262801
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE ALTITUDE 40,000 RT ENG OIL PRESS WAS AT 102.  TEN MINUTES LATER IT DROPPED TO 42, FOLLOWED BY MASTER CAUTION WARNING.  DECLARED AN EMER & SHUTDOWN ENG ON ROLLOUT.  R & R THE RT ENG HYD PUMP, GEAR SHAFT & GARLOCK SEAL.  ENG RUNS WERE PERFORMED, LEAK & OPERATIONS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
